Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 178, NWS Atlanta, GA

June 22, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 8:24 PM EDT for 6 counties in Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 8:24 PM EDT (00:24 UTC)
Expired
Jun 22, 2019, 9:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Dooly County, GA, Houston County, GA, Macon County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:35 PM EDTTSTM WND DMG1 Sse Miami Valley, GATREE REPORTED DOWN ON BLECKLEY RD.
Jun 22, 8:38 PM EDTTSTM WND DMG3 S Miami Valley, GATREE REPORTED DOWN ON ACROSS HOLLAND RD, SOUTH OF THE INTERSECTION WITH IRBY RD.
Jun 22, 8:38 PM EDTTSTM WND DMG3 S Miami Valley, GATREE REPORTED DOWN ON IRBY RD WEST OF THE INTERSECTION WITH HOLLAND RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2342 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS52 KFFC 230024
SVRFFC
GAC021-079-093-153-193-225-230115-
/O.NEW.KFFC.SV.W.0178.190623T0024Z-190623T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
824 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Macon County in west central Georgia...
  Southwestern Bibb County in central Georgia...
  Northern Dooly County in central Georgia...
  Peach County in central Georgia...
  Houston County in central Georgia...
  Central Crawford County in central Georgia...

* Until 915 PM EDT.

* At 824 PM EDT, severe thunderstorms were located along a line
  extending from Lakewood to near Winchester, moving southeast at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Perry, Fort Valley, Warner Robins, Centerville, Byron, Unadilla,
  Marshallville, Dooling, Hayneville, Nakomis, Lake Tobesofkee,
  Meadowdale, Houston Lake, Elko, Grove Park, Powerville, Moss Oak,
  Skipperton, Miami Valley and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3222 8393 3237 8406 3251 8405 3252 8405
      3251 8403 3250 8403 3250 8402 3252 8401
      3252 8404 3253 8400 3256 8403 3282 8393
      3284 8377 3265 8362 3239 8355 3229 8361
      3226 8361 3221 8363
TIME...MOT...LOC 0024Z 328DEG 29KT 3260 8375 3239 8399 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
062 
WWUS52 KFFC 230052
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
852 PM EDT Sat Jun 22 2019

GAC079-230102-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-190623T0115Z/
Crawford GA-
852 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CRAWFORD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Georgia.

LAT...LON 3222 8393 3237 8406 3240 8399 3247 8389
      3256 8378 3269 8374 3269 8372 3270 8373
      3276 8371 3265 8362 3239 8355 3229 8361
      3226 8361 3221 8363
TIME...MOT...LOC 0052Z 328DEG 29KT 3242 8361 3221 8385 

$$

GAC021-093-153-193-225-230115-
/O.CON.KFFC.SV.W.0178.000000T0000Z-190623T0115Z/
Macon GA-Bibb GA-Dooly GA-Peach GA-Houston GA-
852 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL MACON...SOUTH CENTRAL BIBB...NORTHERN DOOLY...
EASTERN PEACH AND HOUSTON COUNTIES...

At 852 PM EDT, severe thunderstorms were located along a line
extending from Clinchfield to near Byromville, moving southeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Unadilla, Dooling, Saint
Louis, Hayneville, Meadowdale, Sand Bed, Houston Lake, Grovania,
Elko, Grove Park, Lakewood, Moss Oak, Bonaire, Winchester, Henderson
and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3222 8393 3237 8406 3240 8399 3247 8389
      3256 8378 3269 8374 3269 8372 3270 8373
      3276 8371 3265 8362 3239 8355 3229 8361
      3226 8361 3221 8363
TIME...MOT...LOC 0052Z 328DEG 29KT 3242 8361 3221 8385 

HAIL...1.00IN
WIND...60MPH
 
$$
380 
WWUS52 KFFC 230107
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
907 PM EDT Sat Jun 22 2019

GAC021-225-230117-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-190623T0115Z/
Bibb GA-Peach GA-
907 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BIBB AND EASTERN
PEACH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Georgia.

LAT...LON 3222 8393 3233 8402 3234 8394 3240 8381
      3248 8368 3254 8359 3239 8355 3229 8361
      3226 8361 3221 8363
TIME...MOT...LOC 0107Z 328DEG 29KT 3232 8354 3211 8378 

$$

GAC093-153-193-230115-
/O.CON.KFFC.SV.W.0178.000000T0000Z-190623T0115Z/
Macon GA-Dooly GA-Houston GA-
907 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL MACON...NORTHERN DOOLY AND SOUTHERN HOUSTON
COUNTIES...

At 907 PM EDT, severe thunderstorms were located along a line
extending from near Klondike to Vienna, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Perry, Unadilla, Dooling, Hayneville, Sand Bed, Grovania, Elko, Grove
Park, Moss Oak, Henderson, Kathleen, Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3222 8393 3233 8402 3234 8394 3240 8381
      3248 8368 3254 8359 3239 8355 3229 8361
      3226 8361 3221 8363
TIME...MOT...LOC 0107Z 328DEG 29KT 3232 8354 3211 8378 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 22, 3:30 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bartow...Bibb...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon...
Haralson...Heard...Henry...Houston...Lamar...Meriwether...
Monroe...Murray...North Fulton...Paulding...Peach...Pickens...
Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker...
Whitfield.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bleckley...Clarke...
Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson...
Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery...
Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale...
Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton...
Warren...Washington...Wheeler...White...Wilkes...Wilkinson.

Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 8 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 7:59 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
759 PM EDT Sat Jun 22 2019

GAZ079-080-089>093-230030-
Macon GA-Schley GA-Chattahoochee GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
759 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
EASTERN CHATTAHOOCHEE...TAYLOR...MARION...SOUTHWESTERN TALBOT AND
SOUTHEASTERN MUSCOGEE COUNTIES UNTIL 830 PM EDT...

At 758 PM EDT...a line of strong thunderstorms was along a line
extending from Butler to near Eelbeck/West Fort Benning...and moving
east at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Buena Vista, Butler, Ellaville, Marshallville, Reynolds, Ideal,
Junction City, Geneva, Putnam, Brantley, Murrays Crossroads, Juniper,
Rupert, Oakland, Zellobee, Howard, Tazewell, Doyle, Eelbeck/West Fort
Benning and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3223 8467 3243 8478 3254 8471 3265 8428
      3254 8400 3252 8400 3251 8402 3251 8397
      3250 8392 3249 8392 3249 8389 3220 8427
TIME...MOT...LOC 2358Z 291DEG 40KT 3255 8427 3243 8465

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 8:08 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Sat Jun 22 2019

GAZ046-048-056>058-230045-
Butts GA-Rockdale GA-Spalding GA-Newton GA-Henry GA-
808 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN ROCKDALE...
EASTERN SPALDING...SOUTHWESTERN NEWTON AND HENRY COUNTIES UNTIL 845
PM EDT...

At 808 PM EDT...a line of strong thunderstorms was along a line
extending from McDonough to Chappel Mill...and moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
McDonough, Jackson, Stockbridge, Locust Grove, Flovilla, Jenkinsburg,
Blacksville, Ola, Magnet, Worthville, Walker Mill, Richardson Park,
McKibben, Luella, Flippen, Indian Springs State Park, Fincherville,
Kelleytown, Oak Hill and Eagles Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3361 8393 3338 8384 3337 8386 3334 8386
      3333 8384 3330 8383 3322 8382 3321 8383
      3320 8382 3318 8382 3320 8384 3320 8412
      3318 8413 3318 8418 3359 8424
TIME...MOT...LOC 0008Z 274DEG 16KT 3346 8413 3321 8409

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 8:09 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 WNW JACK BROWN ESTATE 32.71N  83.82W
06/22/2019  E1.50 INCH       CRAWFORD           GA   TRAINED SPOTTER

            SPOTTER REPORTED HAIL APPROXIMATELY THE SIZE OF PING
            PONG BALLS JUST NW OF BYRON.

&&

EVENT NUMBER FFC1900400

THIEM
Special weather statement, Jun 22, 8:12 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 PM EDT Sat Jun 22 2019

GAZ002>005-230045-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
812 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...NORTHERN
WALKER AND MURRAY COUNTIES UNTIL 845 PM EDT...

At 811 PM EDT...a strong thunderstorm was over Fort Oglethorpe, or 7
miles west of Ringgold...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
Crandall, Sumac, Gregory, Blue Spring, Fairview, Conasauga Lake,
Beaverdale, Chattanooga  Valley and Fort Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8462 3486 8462 3483 8458 3479 8461
      3478 8464 3472 8466 3480 8545 3487 8544
      3498 8536 3499 8532
TIME...MOT...LOC 0011Z 282DEG 37KT 3493 8524

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 22, 8:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
813 PM EDT Sat Jun 22 2019

GAZ033-034-045-046-057-230045-
North Fulton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Henry GA-
813 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...ROCKDALE...
DEKALB...SOUTHWESTERN GWINNETT AND NORTHERN HENRY COUNTIES UNTIL 845
PM EDT...

At 813 PM EDT...a line of strong thunderstorms was along a line
extending from Sandy Springs to Hidden Valley Park...and moving east
at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Atlanta, Decatur, Conyers, Sandy Springs, Dunwoody, Duluth,
Snellville, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone
Mountain, Avondale Estates, Lithonia, Berkeley Lake, Pine Lake,
Tucker, Belvedere Park and North Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3394 8440 3400 8411 3381 8397 3380 8397
      3379 8398 3378 8396 3364 8394 3361 8397
      3359 8424 3361 8426 3363 8426 3364 8427
      3365 8431 3388 8445 3389 8444 3391 8445
TIME...MOT...LOC 0013Z 276DEG 41KT 3393 8438 3361 8423

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 8:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     1 N BAUGHS CROSSROADS   32.93N  85.02W
06/22/2019                   TROUP              GA   PUBLIC

            A FEW TREES DOWN ON GA HWY 219 BETWEEN BARTLEY RD AND
            BAUGHS CROSS RD

&&

EVENT NUMBER FFC1900401

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.